# SDR SWAA041850

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 67,732 hours, 74,050 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B04EE0207
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  AFTER TAKEOFF NLG WOULD NOT RETRACT AND A-SYSTEM HYDRAULIC QTY WAS DECREASING.  REMOVED AND REPLACED NLG ACTUATOR UPLOCK HOSE.
